# SDR CA140707007

- Difficulty date: July 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,612 hours
- Engine: Pwc PW150A
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE ACFT AGGRESSIVELY ROLLED UNCOMMANDED TO THE RT.  THE AUTOPILOT WAS AUTOMATICALLY DISENGAGED, NOT BY THE PF AND THE PF WAS ABLE TO REGAIN CONTROL OF THE ACFT.  "YD NOT CENTERED" AND "AP DISENGAGED" MESSAGES APPEARED ON THE PFD.  ONCE THE ACFT WAS UNDER CONTROL AND APPROXIMATELY 2 SECONDS AFTER THE UNCOMMANDED ROLL, "FUSELAGE DOORS" WARNING LIGHT WAS ILLUMINATED.  THE PM IMMEDIATELY CONSULTED THE DOORS PAGE AND NOTED THAT THE 2L DOOR WAS SHOWING RED. DURING THE EVENT, THE F/A WAS THROWN AGAINST THE RT AFT DOOR WHICH UNINTENTIONALLY TRIGGERED A DOOR WARNING IN THE FLIGHT DECK.  THE ACFT LANDED WITHOUT INCIDENT.  A PAN PAN CALL WAS MADE INFORMING ATC THAT THERE WAS A POSSIBLE DOOR ISSUE AND AN INJURED F/A.  THE F/A HAD MINOR INJURIES.  NO OTHER INJURIES WERE REPORTED.  MAINTENANCE CONDUCTED A GVI OF THE ACFT AND OPC OF FLIGHT CONTROLS.  NO FAULTS FOUND.  MANAGER ANALYZED THE FDR DATA AND FOUND THAT THE NZ AND NY VALUES DID NOT EXCEED THE AMM FIGURE 1 LIMITS.  NO FURTHER INSPECTION REQUIRED. CVR WAS REMOVED FOR TSB INVESTIGATION AND MEL APPLIED.  FDR DATA WAS ALSO DOWNLOADED FOR THE TSB.  ALSO 2L DOOR SENSOR CHECKED AND NFF.  AIRCRAFT WAS RETURNED TO SERVICE.
